MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24690
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).
 
Event or Problem Description
Elegance clinical study.It was reported that vessel dissection occurred.In (b)(6) 2022, the index procedure was performed.The target lesion 1 was located in the left mid superficial femoral artery (sfa) with proximal reference vessel diameter of 5.8mm and distal reference vessel diameter of 5.9mm with lesion length of 25 mm and 80% stenosis.Prior to target lesion treatment, pre-dilation was performed with 5.0 mm x 30 mm sterling balloon catheter.A grade b dissection was noted during angioplasty.In response to the event, balloon dilation was performed and treatment of target lesion was performed by placement of 6 mm x 40 mm eluvia drug eluting stent.Following post dilatation was performed with 6.0 mm x 30 mm sterling balloon.Post treatment, the final residual stenosis was noted to be 0% and the complication was resolved.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15068286
Report Number2134265-2022-07900
Device Sequence Number17525269
Product Code DQY
UDI-Device Identifier08714729757122
UDI-Public08714729757122
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141150
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number24690
Device Catalogue Number24690
Device Lot Number0027071906
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2022
Initial Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale
Patient RaceAsian